EconPapers    
Economics at your fingertips  
 

Cost Functions and Duality for Stochastic Technologies

Robert G Chambers () and John C. Quiggin ()

American Journal of Agricultural Economics, 1998, vol. 80, issue 2, pages 288-295

Abstract: Cost functions dual to stochastic production technologies are derived and their properties are discussed. These cost functions are shown to be consistent with expected-utility maximization without placing serious structural restrictions on the underlying technology. Copyright 1998, Oxford University Press.

Date: 1998
References: Add references at CitEc
Citations View citations in EconPapers (17) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.2307/1244501 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:oup:ajagec:v:80:y:1998:i:2:p:288-295

Access Statistics for this article

American Journal of Agricultural Economics is currently edited by Peter Berck, Robert J. Myers, Ian M. Sheldon and B. Wade Brorsen

More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association
Contact information at EDIRC.
Series data maintained by Oxford University Press ().

 
Page updated 2014-11-13
Handle: RePEc:oup:ajagec:v:80:y:1998:i:2:p:288-295